Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Ultram, Remeron, Effexor River1924

Posted by BrittPark on January 17, 2003, at 11:38:44

In reply to Ultram, Remeron, Effexor babak, posted by River1924 on January 16, 2003, at 17:56:35

According to the manufacturers' prescribing information (for what it's worth) palpitations are all in the less than 1% category for Effexor, Remeron, and tramadol. It's possible that the combination is different. The most common cause of palpitations, however, (at least in the population as a whole) is anxiety. Perhaps what babak experiences with effexor at higher doses is an increase in anxiety leading to palpitations. I'm taking remeron, tramadol, and imipramine and don't have problems with palpitations. I have had palpitations in the past, but it's always been when my anxiety is not under control. YMMV.

Everbody Feel Better,

Britt


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:BrittPark thread:135880
URL: http://www.dr-bob.org/babble/20030113/msgs/136267.html